# SDR CA111012004

- Difficulty date: October 8, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 53,156 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing Race
- Condition: Damaged
- Location: Prop Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ACCOMPLISHMENT OF TASK DH1-61-10-00-RR-801-0, WHEN THE RT PROP HUB WAS REMOVED, IT WAS FOUND THAT THE NR 2 BLADE BEARING RACE INSIDE THE HUB WAS DAMAGED AND CRACKED.  THE BEARING, BEARING RETAINER AND BLADE RACE WERE INSPECTED AND NO DAMAGE WAS FOUND.   HUB REPLACED.
